# SDR 96ZZZX1958

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2634Y
- Make and model: Dhav DHC3
- Aircraft serial: 59
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Ruptured
- Location: Eng Oil Supply
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HARD STARTING PROBLEM, ENGINE WAS TURNED BACKWARDS TO CLEAR CYLINDERS.  MAIN OIL SUPPLY LINE WAS HYDRAULICED APART AT HOSE AND CLAMP CONNECTION AT CHECK VALVE LOCATED BETWEEN ENGINE AND OIL TANK.  SUBMITTER STATES 'DO NOT TURN ENGINE BACKWARDS'.
